# SDR SIMA20230819001

- Difficulty date: August 19, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N267NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000771
- Aircraft time: 12,019 hours, 7,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

E2 SMOKE ON SHUT DOWN FOLLOWED BY FIRE AFTER POWER DOWN "TRANSFERRED TO NRWC 067-SGF-02549" JAW 606250-C/A-REF NRWC 067-SGF-02549 FOR ENGINE RAR.
